# SDR VNAA2018022011101

- Difficulty date: February 20, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 31,134 hours, 30,629 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING TAKE OFF, RETURNED TO FIELD.  BOTH MLG SHOWED GREEN AND NLG SHOWED RED. MAINTENANCE INSPECTED THE NOSE LANDING GEAR AND MAIN LANDING GEAR WITH NO DEFECTS.  MAINTENANCE JACKED AND RETRACTED THE NOSE LANDING GEAR 5 TIMES WITH NO DEFECTS AND WAS RETURNED TO SERVICE.
